Journal of Modern Applied Statistical Methods

From Wikipedia, the free encyclopedia
Jump to: navigation, search
Journal of Modern Applied Statistical Methods  
Abbreviated title (ISO 4)
J. Mod. App. Stat. Meth.
Discipline Statistics
Language English
Edited by Shlomo Sawilowsky
Publication details
JMASM, Inc. (United States)
Publication history
Frequency Biannually
ISSN 1538–9472

The Journal of Modern Applied Statistical Methods is a biannual peer-reviewed open access journal.[1] It was established in 2002 by Shlomo Sawilowsky. The Current Index to Statistics classifies it as one of over 160 core statistics journals.[2] The journal appears both as a print and electronic journal. It publishes work pertaining to new statistical tests and the comparison of existing statistical tests, Monte Carlo; bootstrap, Jackknife, and resampling methods; nonparametric, robust, permutation, exact, and approximate randomization methods; and statistical algorithms, pseudorandom number generators, and simulation techniques. The journal is indexed in the Elsevier Bibliographic Database, EMBASE, Compendex, Geobase, PsychInfo, ScienceDirect, and Scopus. It is also listed in the Encyclopedia of Measurement and Statistics[3] and Cabells.[4]

See also[edit]

External link[edit]


  1. ^ Sawilowsky, S. (2006). Journal of Modern Applied Statistical Methods. In N. Salkind (Ed.), Encyclopedia of Measurement and Statistics, 2:499–500. Thousand Oaks, CA: SAGE Publications.
  2. ^ Current Index to Statistics Core Journals
  3. ^ 2006, Mahwah, NJ: Sage
  4. ^